MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV44US
Medical Device Problem Codes Migration (4003); Intravalvular regurgitation (4068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system where on post operative day (pod) 1 on the transthoracic echocardiogram (tte) it was observed the septal appeared lower as the final position of the valve and the central regurgitation was noted to have progressed to moderate to severe.Previously, the patient had moderate pvl posteriorly and mild central regurgitation post-deployment.There was no patient injury due to this event and no actions taken.The patient was noted to be in stable condition.Relatively uneventful procedure with some catheter shadowing.The leaflet capture confirmed on each anchor during the anchor spin.Posterior leaflet pinning observed post deployment.The anchors were at the hinge points of the annulus prior to final valve release.The valve did expand evenly and as expected during ventricular and atrial expansion stages.There was appropriate volume optimization the day of the procedure.
 
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review.The complaint for malposition - valve migrates from deployment position was confirmed with other empirical evidence by edwards personnel.Based on the device history record review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Potential contributing factors to these findings include suboptimal valve positioning and leaflet engagement, anchor placement and interaction with the annulus, as well as the patient's complex cardiac history, including a prior heart transplant.Since no manufacturing non-conformances were confirmed and no ifu/training deficiencies were identified, no corrective/preventative actions are required.The complaint for central regurgitation was confirmed with was confirmed with other empirical evidence by edwards personnel.Based on the device history record review, there were no non-conformances related to the issue observed and the device passed all manufacturing specifications.Potential contributing factors to central regurgitation include valve migration from deployment position which has potential contributing factors of operational context.Due to malposition, the valve follows path of least resistance into the ventricle and is not able to seal to the annulus.Since no manufacturing non-conformances were confirmed and no ifu/training deficiencies were identified, no corrective/preventative actions are required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22646461
Report Number2015691-2025-06143
Device Sequence Number8762456
Product Code NPW
UDI-Device Identifier00690103217445
UDI-Public(01)00690103217445(17)270122(11)250122
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV44US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight62 KG